# SDR FDEA2019081541872

- Difficulty date: August 14, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: ARB39548
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD LEADING EDGE COMPARTMENT DOUBLER AT APPROXIMATELY   STATION XOS 789 FOUND CRACK. CRACKED DOUBLER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED DOUBLER PER   DOUGLAS DRAWING ARB3954 REVISION K. INSTALLED FABRICATED DOUBLER AT RIGHT HAND   WING OUTBOARD LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 789 AS PER   SRM 51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
